# SDR HEER20150104676

- Difficulty date: January 4, 2015
- Submitted: January 5, 2015
- Operation: General aviation
- Aircraft: N742P
- Make and model: Skrsky S76C
- Aircraft serial: 760607
- Aircraft time: 6,684 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Fire Detector
- Component: Fire Detector
- Component part number: 7630607902101
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT NR 2 ENGINE FIRE LIGHT ILLUMINATED.  FOUND MOISTURE ON CONNECTORS FOR NR 2 FWD AND AFT FLAME DETECTORS.
